Harmonic almost-complex structures
Compositio Mathematica, Tome 99 (1995) no. 2, pp. 183-212
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__99_2_183_0,
author = {Wood, C. M.},
title = {Harmonic almost-complex structures},
journal = {Compositio Mathematica},
pages = {183--212},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {99},
number = {2},
mrnumber = {1351835},
zbl = {0834.53030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__99_2_183_0/}
}
Wood, C. M. Harmonic almost-complex structures. Compositio Mathematica, Tome 99 (1995) no. 2, pp. 183-212. http://geodesic.mathdoc.fr/item/CM_1995__99_2_183_0/